MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. SAFSITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. SAFSITE®; SET, ADMINISTRATION, INTRA
Catalog Number 471987
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 3: description of issue: "we have had 3 situations where a t connector has separated from a yellow angiocath.This has resulted in bleeding.This has occurred in the nicu.It does not happen until a few days after the iv has been running.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as event 3 of b.Braun medical internal report number (b)(4).As reported by the user facility, it has been confirmed that the batch number is unknown and no samples are available for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
SAFSITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9363284
Report Number9614279-2019-00215
Device Sequence Number11570943
Product Code FPA
UDI-Device Identifier04046963790110
UDI-Public04046963790110
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number471987
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1